| Model Number |
IPN913776 |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported the unit "powers on and then turns off".No patient involvement reported.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.A visual exam was performed and there were no major defects observed.Functional testing was performed and the unit was connected to 120vac.The unit passed the initial power connect test; however, the unit did not pass the power-on self-test (p.O.S.T.).The power button was illuminating, however , when pressed the unit began to power on and then shut off immediately.The unit was opened, and it was noted that the power harness had heat damage at its connector.The power supply board was replaced with a known good lab inventory board.This time, the unit was able to pass the power-on self-test with no issues.During the temperature display accuracy test the unit displayed the correct temperatures and properly alarmed in the high temperature scenario.Testing confirms the unit had a faulty power supply board.The complaint has been confirmed.The investigation revealed a defective power supply board.Since the neptunes are 100% functionally tested during manufacturing assembly, it is unlikely that the failure was present at the time of release.A device history record review was performed with no evidence to suggest a manufacturing related issue.The root cause for the failure is unknown.Teleflex will continue to monitor and trend on complaints of this nature.